Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Mai, J.-F.; Scherer, M. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
Sampling exchangeable and hierarchical Marshall-Olkin distributions 
Abstract:
The classical motivation of the Marshall-Olkin distribution is a d-dimensional frailty model. Independent exponentially distributed random variables represent the arrival times of shocks that destroy subgroups of a vector with d components. Sampling the resulting random vector of extinction times is conceptually straightforward. Firstly, all possible shocks are sampled. Secondly, the extinction time of each component is computed. However, implementing this sampling scheme involves 2^d-1 random v...    »
 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Communications in Statistics – Theory and Methods 
Jahr:
2013 
Band / Volume:
42 
Heft / Issue:
Seitenangaben Beitrag:
619-632 
Reviewed:
ja 
Sprache:
en 
Status:
Erstveröffentlichung 
Semester:
SS 02 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein